首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
COVERING AND PACKING PROPERTIES OF BOUNDED SEQUENCES OF CONVEX-SETS
被引:23
|
作者
:
GROEMER, H
论文数:
0
引用数:
0
h-index:
0
GROEMER, H
机构
:
来源
:
MATHEMATIKA
|
1982年
/ 29卷
/ 57期
关键词
:
D O I
:
10.1112/S0025579300012122
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:18 / 31
页数:14
相关论文
共 50 条
[41]
CONVEX-FUNCTIONS ON CONVEX-SETS
RAINWATER, J
论文数:
0
引用数:
0
h-index:
0
RAINWATER, J
AMERICAN MATHEMATICAL MONTHLY,
1994,
101
(09):
: 919
-
920
[42]
SOME ANALYTIC PROPERTIES OF CONVEX-SETS IN RIEMANNIAN SPACES
BUJALO, SV
论文数:
0
引用数:
0
h-index:
0
BUJALO, SV
MATHEMATICS OF THE USSR-SBORNIK,
1979,
35
(03):
: 333
-
350
[43]
CONNECTEDNESS PROPERTIES OF SUPPORT-POINTS OF CONVEX-SETS
LUNA, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ERLANGEN NURNBERG,INST MATH,D-8520 ERLANGEN,FED REP GER
UNIV ERLANGEN NURNBERG,INST MATH,D-8520 ERLANGEN,FED REP GER
LUNA, G
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
1986,
16
(01)
: 147
-
151
[44]
FAMILIES OF CONVEX-SETS CLOSED UNDER INTERSECTIONS, HOMOTHETIES AND UNITING INCREASING SEQUENCES OF SETS
LASSAK, M
论文数:
0
引用数:
0
h-index:
0
LASSAK, M
FUNDAMENTA MATHEMATICAE,
1984,
120
(01)
: 15
-
40
[45]
INTERSECTIONAL PROPERTIES OF CERTAIN FAMILIES OF COMPACT CONVEX-SETS
FULLBRIGHT, BE
论文数:
0
引用数:
0
h-index:
0
机构:
OKLAHOMA STATE UNIV, STILLWATER, OK 74074 USA
OKLAHOMA STATE UNIV, STILLWATER, OK 74074 USA
FULLBRIGHT, BE
PACIFIC JOURNAL OF MATHEMATICS,
1974,
50
(01)
: 57
-
62
[46]
SOME NECESSARY AND SUFFICIENT CONDITIONS FOR THE CONVERGENCE OF SEQUENCES OF UNILATERAL CONVEX-SETS
DALMASO, G
论文数:
0
引用数:
0
h-index:
0
机构:
INT SCH ADV STUDIES,I-34014 TRIESTE,ITALY
INT SCH ADV STUDIES,I-34014 TRIESTE,ITALY
DALMASO, G
JOURNAL OF FUNCTIONAL ANALYSIS,
1985,
62
(02)
: 119
-
159
[47]
ON THE INDECOMPOSABILITY OF COMPACT CONVEX-SETS
EDELSTEIN, M
论文数:
0
引用数:
0
h-index:
0
EDELSTEIN, M
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1992,
115
(03)
: 737
-
739
[48]
APPROXIMATION OF CONVEX-SETS BY POLYHEDRA
BRONSHTEYN, EM
论文数:
0
引用数:
0
h-index:
0
BRONSHTEYN, EM
IVANOV, LD
论文数:
0
引用数:
0
h-index:
0
IVANOV, LD
SIBERIAN MATHEMATICAL JOURNAL,
1975,
16
(05)
: 852
-
853
[49]
INTERSECTIONS OF SPHERICALLY CONVEX-SETS
SHARABUROVA, LG
论文数:
0
引用数:
0
h-index:
0
机构:
URAL STATE UNIV,SVERDLOVSK,USSR
SHARABUROVA, LG
SHASHKIN, YA
论文数:
0
引用数:
0
h-index:
0
机构:
URAL STATE UNIV,SVERDLOVSK,USSR
SHASHKIN, YA
MATHEMATICAL NOTES,
1975,
18
(5-6)
: 1054
-
1059
[50]
RANDOM APPROXIMATION OF CONVEX-SETS
SCHNEIDER, R
论文数:
0
引用数:
0
h-index:
0
SCHNEIDER, R
JOURNAL OF MICROSCOPY,
1988,
151
: 211
-
227
←
1
2
3
4
5
→